# SDR 99UAL900281

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 27684
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL BEARING FAILURE ON LANDING CAUSED A NOSE GEAR FIRE, WHICH THE AIRPORT FIRE DEPARTMENT EXTINGUISHED.  *S/D*  LEFT O/B NLG WHEEL BEARING FAILED.  POSSIBLE CAGE FAILURE.  REPLACED BEARING.
